# SDR IPXA2021041068024

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER T/E PANEL LIFTING/MISMATCH HAS CORROSION JUST O/B OF O/B AILERON.REPAIRED CORRODED LT WING UPPER REAR SPAR CAP BETWEEN XORS 1038 - XORS 1044.35 IAW VT-SAA EA 011-5730-01-A8999 REV. IR AND UPS EO MD11-5710-79960-A. (MINOR)
